@ JenniferServantes that is the dose of Naltrexone i had been on since 1/2017;they put me on it for Fibromayalga so when i still had the same pain i did not think of it.
It takes 72 hrs to get out of system because it reaches a peak a a certain etc..
My brain was getting to much endorphin's that is why in the last week i was having depression signs,anxiety,sleep pattern changes, is what CRAZY!!!
So I have been drinking 1 1/2 gallon of water yest. and close to that ,today do feel a lot better.
Thank you Jen for being there.
***Gentle Hugs*** 💜Penny
Naltrexone was never meant as a pain medication, but as an antidote to opioid overdosing (at lower doses it was being tried to reduce opioid induced constipation. However the study was extremely poorly designed and showed no positive effects for even that. At a high enough dose, it can be used to stop all opioid action, very quickly! I didn't think it has ever been used for pain relief! I'll have to read the physician's prescribing information to see if there is ANY indication for pain relief at all. I'll get back to everyone on what I find in the actual FDA approved package insert for this specific drug. Talk to everyone later!
@pennys-OOPS!! I just read this post you wrote 3 hours ago,it say's. I now know you have already tried Naltrexone,which is basically Suboxone!! I am sorry that you also didn't get ANY pain relief,and that it made you so sick!!! I didn't know that medication could make people sick like that!!! I just know that with all of the paranoia involving opioid's right now,it's a GREAT alternative,if it works!!! Does your doctor write any prescriptions for opioid's to help you with your pain,now that you have tried something that didn't work?? Or are you one of many being pushed to the side,and being told that your'e going to have to learn to live with your pain!!!
I have been on naltrexone 4.5 mg since last summer. It doesn't take all the pain away. With all the pain issues I have, nothing takes all the pain away, not even opioids. It is very recent that they have been using naltrexone at lower doses (usually 4.5 mg) to address chronic pain. I read all the information, including studies and journal articles, that my naturopath provided (and then some). I have not had any ill effects, except for when I forgot to reorder soon enough and had to go without over a long holiday weekend. It was brutal. Be careful coming off of it and be aware that you may have increased pain. Since it acts on the opioid receptors, I would very much expect some sort of withdrawal symptoms. I pray you will find some resolve in this matter and also decreased pain. Hugs, Jen
I had been on Neltrexone 4.5 mg since February and the last 2 weeks i have not been feeling well.My BP has been up for the last 2 mo(slowly increasing for me),heart palpitations bad,severe anxiety,and feeling emotional up an down wanting to cry. Sometimes i can sleep sometimes i can not,i can go on an ...So anyways has anyone had trouble with Naltrexone.
The Dr. said for me to stop the medication.
We never share your personal information with anyone.